# SDR SWIA2019011545445

- Difficulty date: December 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 28,940 hours, 27,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP BETWEEN FS 559+112-FS 569.00 LBL27 DAMAGED. (C-CHECK) RO: 01/14/2019 PERFORMED FLOORBEAM SPLICE REPAIR BETWEEN FS559.00+96 TO FS559.00+112 IAW SRM.
